Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Fleischmann, Peter, Shank, R. James (2003) The relative trace ideal and the depth of modular rings of invariants. Archiv der Mathematik, 80 (4). pp. 347-353. ISSN 1420-8938. (doi:10.1007/s00013-003-0794-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:4651)
This list was generated on Thu Dec 2 02:51:45 2021 GMT.